# SDR CALA2025022702507

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 66,466 hours, 6,651 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REST UPR DR 3 EICA S MSG. CREW RPTS NO SMOK E BUT ELECTRIC AL ODOR. SMOKE ODUR CONDITIONAL INSPECTION CARRIED OUT AS PER AMM 05-51-58-800-801-C3. AIR CONDITIONING AND.OHAR HEATERS RAN FOR APROXIMATELY 30 MINS, UNABLE TO REPLICATE BURNING SMELL. SMOKE/ODOR FORM GIVEN TO CREW TO COMPLETE BY TOMC. DUE TO HISTORY OF OHAR SMOKE DETECTOR FAULTS OHAR SMOKE DECTECTORS DEACTIVATED AND DEFERRED INOP AS PER MEL 2614AE. ALSO SEE LOGPAGE 3985863 FOR OHAR DEACTIVATION.  OFAR DEACTIVATED CLOSED DEFERRED AS PER MEL. REPLACED ALL 8 OFAR SMOKE DETECTORS, PER TASK 26-15-41-400-802, AND ACCOMPLISHED ALL TESTS. GROUND TEST PASSED. ACFT RETURNED TO NORMAL.
